# SDR CALA2025030402587

- Difficulty date: February 28, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 129,698 hours, 19,988 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 70002
- Part serial: 1284
- Condition: Faulty
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT CHILLERS CAUSING  SMOKE CB PULLED SMOKE AND ELECTICAL ODOR DISAPATED VERIFIED NO SMOKE OR ODOR WITH CHILLER DEACTIVATED REQ TOMC APRVL TO DEF BOTH CHILLER IN AFT GALLEY DDP C/W CB PULLED AND SECURED NOC.NEF 2520NB APPROVED DEFERRED AFT GALLEY CHILLER PER NEF DID OPS CHECK OF AFT GALLEY CHILLER PER AMM 25-33-00-730-801 ISSUE COULD NOT BE DUPLICATED RAN CHILLER FOR 1 HOUR OPS CHECKED GOOD NO SMELL OR BREAKERS POPPED R&R AFT GALLEY CHILLER IN CARGO PIT DUE TO SMELL OF SMOKE IN AFT OF AIRCRAFT AND BREAKER BEING POPPED REF AMM 25-33-02 OPS CHECKED GOOD.   REOPEN IAH U066009 02MAR25 FOR: CLOSED PREMATURELY ODOR RETURNED PRIOR TO DEPARTURE. MX HAS ISOLATED AND CHECKED WIRING, NO DEFECTS, CHILLER IS DEFECTIVE AND REQUIRES REPLACEMENT PER MX.  ODOR IS NOT PRESENT WITH CHILLER DEACTIVATED AND NO ODOR PRESENT. OPS MGR NOTIFIED 3/2 ES. FOUND AFT GALLEY UPPER CHILLER CAUSING FOUL ODOR. WAS ABLE TO ISOLATE BY PULLING CBS FOR BOTH UPPER AND LOWER CHILLERS, CONFIRMED ONLY UPPER CHILLER AT FAULT. INSP'D CONNECTOR PLUGS AND ASSREMOVED AND REPLACED AFT UPPER GALLEY CHILLER REF AMM 25-33-02. VERIFIED NORMAL OPERATION AND COOLING. NO SMOKE OR ODOR NOTED.
